# SDR HEEA0013031

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 04011340990
- Condition: Defective
- Location: Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDOW DEFECTIVESCRAPPED AT PHI.
